# SDR CALA0800463

- Difficulty date: April 30, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 36,901 hours, 19,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS BENT AT STATION 787+4", S23L.  REMOVED BENT INTERCOSTAL AND REPLACED WITH NEW INTERCOSTAL PER BAC DRAWING 65C34362 AND B737 SRM 51-40-02.
